# SDR USAA050968

- Difficulty date: August 4, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH CLEVIS CORRODED 2 INCHES DIAMETER BY .015 TYPICAL, RIGHT HORIZ STAB FORWARD SPAR ATTACH CLEVIS AFT FACE.  REMOVED CORROSION AND BUSHED IAW 55-10-10.  (M)
